# SDR Y2PA96015

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 332
- Part time: 63,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - CRACKS IN NR 1 (.375 INCH) AND NR 2 (.5 INCH) LONGERONS, AT FUSELAGE STATION NR 332.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FLIGHT VEHICLES, INC DRAWING 'FUS-LONGERON 1 AND 2 R AT STATION 332 REPAIR'.  THESE DATA DER, ON FAA FORM 8110-3, DATED 3/31/96.  INSTALLATION APPROVED BY REPAIR STATION ZIAR650A, ON FAA FORM 337, DATED 4/2/96.  (M)
